International Journal of Difference Equations (IJDE)


Volume 5, Number 2  (2010)





Cónall Kelly and Alexandra Rodkina, On the Use of Adaptive Meshes to Counter Overshoot in Solutions of Discretised Nonlinear Stochastic Differential Equations
pp. 129-148
Author: John A. D. Appleby 

The Linear Quadratic Regulator on Time Scales
pp. 149-174
Authors: Martin Bohner and Nick Wintz 

Oscillation of Second Order Functional Dynamic Equations
pp. 175-193
Author: Lynn Erbe, Taher Hassan and Allan Peterson

Solutions to a Discrete Right-Focal Fractional Boundary Value Problem
pp. 195-216
Author: Christopher S. Goodrich

Parametric Resonance in Some Dynamic Equations on Time Scales
pp. 217-231
Author: Pavel Nesterov 

Asymptotic Behavior of the Solutions of a Class of Rational Difference Equations
pp. 233-249
Authors: G. Papaschinopoulos and G. Stefanidou 

Oscillation in Nonlinear Neutral Difference Equations with Positive and Negative Coefficients
pp. 251-265
Authors: A. K. Tripathy and S. Panigrahi 

Asymptotic Behavior for Nonoscillatory Solutions of Nonlinear Delay Difference Equations
pp. 266-271
Authors: Yu-Ping Zhao and Xi-Lan Liu 






 All rights are reserved with Research India Publications                             Home  Journals  Contact